I bought this in Chinatown, at the back of the Ruby Rouge mall…
According to my grandfather, it is a very popular brand in Hong Kong, although he does not use it himself. On the box, it says that it contains, per 30ml:
- Dextromethorphan HBr: 28.5 mg
- Ephedrine HCl: 7.5 mg
- Chlorpheniramine Maleate: 4.0 mg
- Guaifenesin: 221 mg
When I checked my Robitussin Cough & Cold (Extra Strength), this was what we had in medicinal ingredients adjusted for the same volume of 30 ml (was for 5 ml on box):
- Dextromethorphan HBr: 90 mg
- Pseudoephedrine HCl: 180 mg
- Guaifenesin: 1200 mg
The Robitussin was perhaps Extra Strength, but is a lot more potent. Price-wise, the Madame Pearl’s was 5$ for 120 ml and I forgot how much the Robitussin was, but probably around $8-10 for 100 ml.
This article is a repost of my article published in Smurfmatic in November, last time around I had a cold.